# SDR 0003526613

- Difficulty date: August 22, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N613US
- Make and model: Boeing 747251B
- Aircraft serial: 20358
- Aircraft time: 98,260 hours, 20,885 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK FOUND CRACK ON RT STRINGER NR 7 AT BS 1164.  REPAIRED PER EA 66-162151.
